| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580)
| Date of Event |
05/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned.
Event or Problem Description
It was reported by the customer that they had two separate catheters that had holes where the catheter and the hub meet.They had to pull the catheter and place another one.This report addresses the first device.
Event or Problem Description
It was reported by the customer that they had two separate catheters that had holes where the catheter and the hub meet.They had to pull the catheter and place another one.Additional info received on 23-june-2023.The initial defect was found about an hour after placement, catheter bled and leaked.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a leaking catheter is confirmed and was determined to be use related.One 20 ga powerglide pro was returned for evaluation.A microscopic observation revealed the split in the catheter to be where the proximal end of the catheter meets with the pink hub of the catheter.The split appeared to have angular shapes with what appeared to be a granular fracture surface.Based on observations of the shape of the split, it appears that the catheter was damaged from contact with a sharp instrument such as forceps or a bladed instrument.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description
It was reported by the customer that they had two separate catheters that had holes where the catheter and the hub meet.They had to pull the catheter and place another one.Additional info received on 23-june-23 the initial defect was found about an hour after placement, catheter bled and leaked.